# SDR SIMA20210621001

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 40,456 hours, 35,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT NOT TAKING CHARGE-C/A-RAR FWD CABIN EMERGENCY FLASHLIGHT ASSY IAW ETN-33-059 OPS CHECK GOOD
